# SDR 2013FA0000181

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: General aviation
- Aircraft: N732JJ
- Make and model: Cessna T210L
- Aircraft serial: 21061546
- Aircraft time: 3,842 hours
- Engine: Cont TSIO520*
- Engine time: 1 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: AE3663161
- Condition: Leaking
- Location: Oil System
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FIRST GROUND RUN REVEALED A LEAKING OIL PRESSURE TO WASTGATE HOSE OR FITTING.  REPLACED FITTING IN ENGINE WITH NEW STEEL FITTING.  SECOND GROUND RUN, OIL LEAKED FROM HOSE AGAIN. AFTER SLIGHT ADDITIONAL TORQUE APPLIED AND THIRD GROUND RUN, THE HOSE WAS REPLACED WITH A SLIGHTLY LONGER HOSE.  GROUND RUN REVEALED NO LEAKS.  30MIN ABOVE AIRPORT CHECK FLIGHT PERFORMED AND ACFT RETURNED WITH LIGHT OIL SHEEN AROUND SAME AREA (SUSPECTED RESIDUAL OIL). CLEANED SHEEN. PERFORMED SECOND 30MIN ABOVE AIRPORT FLIGHT CHECK. FOUND LARGER OIL LEAK IN SAME AREA.  REMOVED COMPONENTS TO GAIN ACCESS AND FOUND MAIN FUEL LINE FROM FUEL STRAINER TO ENGINE DRIVEN FUEL PUMP WET WITH FUEL AND STAINED BLUE ON BOTH ENDS AS WELL AS FIRE SLEEVE SWELLING AND FALLING OFF OF FUEL HOSE.  TORQUE CHECK OF ALL HOSES VERIFIED.  REMOVED HOSES.
